MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404234-14
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504); Inadequacy of Device Shape and/or Size (1583); Malposition of Device (2616); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented dissatisfaction stated they were unable to use device.Computed tomography scan showed potential air in the device.Upon removal, a small leak was located in the tubing near the pump.The cylinders were also folded over themselves in the corpora.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100425100.Model/catalog description: reservoir flat iz 100 ml.D4 unique identifier (udi): (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.\ serial number: n/a.\ batch/lot number: 1100425100.\ model/catalog description: reservoir flat iz 100 ml.\ d4 unique identifier (udi): (b)(4).\ \ correction to field b1: adverse event/product problem.\ \ the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of tissue damage (improper tubing length or placement), patient dissatisfaction (with length, ability to use and nonspecific reasons), therapeutic response altered, device malposition, mechanical malfunction and device have a fluid leak and were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25082299
Report Number2124215-2026-24193
Device Sequence Number10537128
Product Code JCW
UDI-Device Identifier00878953009803
UDI-Public(01)00878953009803(17)251214(10)1100414239
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2025
Device Model Number72404234-14
Device Catalogue Number72404234-14
Device Lot Number1100414239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/30/2026
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale